# SDR HALA96101

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - IN C-CHECK, FOUND MODERATE CORROSION, RT WING, ON DEFUEL VALVE ACCESS DOOR, LEVEL 2.  CLEANED, TREATED AND PRIMED PER SRM 51-10-3.  INSTALLED DOUBLER PER SRM 57-01 FIG 2, SHEET 2.  PAINTED PER SRM 51-10-3.  (M)
